MathSciNet Relay Station
MathSciNet bibliographic data
MR1487318 (99b:17012) 17B37 (17B69)
Jing, Naihuan Level one representations of $U\sb q(G\sp {(1)}\sb 2)$. Proc. Amer. Math. Soc. 127 (1999), no. 1, 21–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement